# SDR ASAA2021121736931

- Difficulty date: December 17, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 56,236 hours, 16,854 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

B AUTOPILOT DISENGAGED AT CRUISE. "B" WOULD NOT REENGAGE. GROUNDED - YES. PERFORMED REQUIRED TESTS IAW B737-800 AMM 22-11-00. OPS CHECK NORMAL.
